# SDR CA140623025

- Difficulty date: June 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 70,361 hours
- Engine: Pwa JT8D9A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: Mlg Actuator
- Part time: 4,505 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE LT MAIN GEAR INDICATION RED UNSAFE LIGHT ILLUMINATED. THE CREW PERFORMED THE GEAR LIGHT ILLUMINATED CHECK LIST FOLLOWED BY A MANUAL GEAR EXTENSION CHECKLIST.  AFTER MANUAL EXTENSION WAS COMPLETED, THE LT MAIN GEAR DOWN AND LOCKED INDICATION WAS NOW GREEN AND RT MAIN GEAR INDICATION WAS NOW RED, UNSAFE.  THE COCKPIT SECONDARY GEAR INDICATION PANEL SHOWED GREEN LIGHTS WITH BOTH GEAR DOWN AND LOCKED.  THE ACFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE LANDING GEAR ACCESSORY UNIT AND THE ACFT WAS RETURNED TO SERVICE.
